On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2101-2110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a11,
author = {V. V. Solov'\"ev},
title = {On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type},
journal = {Differencialʹnye uravneni\^a},
pages = {2101--2110},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a11/}
}
TY - JOUR AU - V. V. Solov'ëv TI - On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type JO - Differencialʹnye uravneniâ PY - 1992 SP - 2101 EP - 2110 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a11/ LA - ru ID - DE_1992_28_12_a11 ER -
%0 Journal Article %A V. V. Solov'ëv %T On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type %J Differencialʹnye uravneniâ %D 1992 %P 2101-2110 %V 28 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1992_28_12_a11/ %G ru %F DE_1992_28_12_a11
V. V. Solov'ëv. On the existence of a solution in the problem of determining the coefficient in a semilinear equation of parabolic type. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2101-2110. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a11/